Home > Research > Publications & Outputs > Stochastic asymmetric Blotto games

Links

Text available via DOI:

View graph of relations

Stochastic asymmetric Blotto games: some new results

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>09/2015
<mark>Journal</mark>Economics Letters
Volume134
Number of pages5
Pages (from-to)4-8
Publication StatusPublished
Early online date12/06/15
<mark>Original language</mark>English

Abstract

We develop some new theoretical results for stochastic asymmetric Blotto games.

Bibliographic note

AAM is not available.